# SDR FDEA200912304563

- Difficulty date: December 30, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Corroded
- Location: Bs 980-1005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CROWN HAS NUMEROUS CORROSION BETWEEN STA 980 TO 1005 AT LBL46. REMOVED CORROSION ON SEAT TRACK AT BS 980-1005, LBL 46, AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL 1. MATL LOSS MORE THAN 20 PERCENT.  FABRICATED NEW SEAT TRACK ON TRAVELER NR T10/816702,  IAW SRM 53-00-52.  LOCATED, DRILLED, TREATED/PRIMED IAW SRM 51-40-02 / 51-20-01.  INSTALLED NEW SEAT TRACK AT BS 900-1075, LBL 46, IAW SRM 51-40-02. CAT. "A" MAJOR REPAIR.
